# SDR R61A201310161030

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 16,237 hours, 12,855 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Nut
- Part number: MS178266
- Condition: Corroded
- Location: Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT OTBD AILERON PCU HAS CORRODED NUT ON OUTPUT SHAFT.  MX R & R NUT IAW CMM 27-12-03 AILERON POWER CONTROL UNIT.
